MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENLW1613C93E
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/22/2016
Type of Reportable Event Serious Injury
Event or Problem Description
A talent stent graft system was implanted in the patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that the patient presented with a distal type i endoleak in the iliac limb.The physician implanted an endurant stent graft.The endoleak was resolved.Approximately 4 years later, there was loss of seal of the endurant stent graft.The physician implanted another endurant iliac limb to resolve the loss of seal.Per the physician, the cause of the events were related to patient anatomy, iliac limb dilation.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6829543
Report Number2953200-2017-01354
Device Sequence Number1566688
Product Code MIH
UDI-Device Identifier00613994761989
UDI-Public00613994761989
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2013
Device Model NumberENLW1613C93E
Device Catalogue NumberENLW1613C93E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2017
Initial Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR